MAUDE Adverse Event Report: CONMED LARGO TRUSHOT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CONMED LARGO TRUSHOT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number Y18TN
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The customer reported that the y18tn, 1.8mm,all-sutr anch w/2-#2 (5metric) hi-fi suture w/needles, was being used on (b)(6) 2025 during a left shoulder arthroscopy procedure when it was reported ¿first device failed, second device failed, not sure which device tip broke into bone, see md operative note, x- ray completed, md not going back into retrieve.¿.Further assessment questioning found that ¿the first anchor deployed did not hold and the second anchor was deployed and also did not hold and the small metal fork on the deploying mechanism malfunctioned and broke off in the medullary canal of the humerus.The piece of metal is very small and within the medullary canal and any attempt to try and retrieve it would most definitely result in more damage than benefit.No excessive force was used.No additional complications to my knowledge.We did obtain fluoroscopic images to ensure that the small piece of metal was indeed in the medullary canal of the humerus where it would not cause problems.".There was no report of medical intervention, or extended hospitalization for the patient or user.This report is being raised on the reported injury due to the patient retaining a foreign body.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The evaluation and testing of the returned used y18tn, found trushot anchor assembly bent and broken one of the tip forks.The broken anchor tip was not returned for the evaluation.A root cause cannot be determined; however, based upon the ifu and risk document, a possible cause of this event could be that the device was rotated on it axis during the case.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of 1 device for this lot number and failure mode.(b)(4).Per the instructions for use, the user is advised that when removing trushot from pilot hole, pull device straight out.Do not rotate or oscillate device about its axis or breakage of inserter tip and/or anchor may result.Avoid lateral loading while inserting the all-suture anchor.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
TRUSHOT
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key21503034
Report Number1017294-2025-00031
Device Sequence Number15459004
Product Code MBI
UDI-Device Identifier20845854648985
UDI-Public(01)20845854648985(17)290203(10)1368346
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K182446
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberY18TN
Device Lot Number1368346
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer03/26/2025
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
X-RAY; X-RAY
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient EthnicityNon Hispanic